| Model Number |
BF-H190 |
| Medical Device Problem Code |
Erratic or Intermittent Display (1182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the bronchovideoscope exhibited visible lines when turned on/ off during use.The issue occurred during a diagnostic, bronchoscopy procedure.The procedure was completed with the same device.There were no reports of patient harm.
Additional Manufacturer Narrative
The device was returned to olympus for inspection, and the reported failure was¿confirmed.The device had evidence of charged coupled device image flickers when angulating.A root cause could not be identified.Based on the results of the investigation, it is likely component failure led to the malfunction.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.